# SDR ASAA2013110396289

- Difficulty date: November 3, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 135 hours, 49 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160541
- Condition: Dirty
- Location: Pax Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TEMPERATURE WAS IMPOSSIBLE TO CONTROL.  MANY COMPLAINTS BY F/AS AND PAX.  ACFT GROUNDED.  PERFORMED BITE CK ON BOTH TEMP CONT, BOTH CK OK ALL GOS.  OPERATED BOTH PACKS, FOUND FWD & AFT CABIN TAKES MUCH LONGER TO GET TO TEMP & CONT CAB CK OK. FOUND BOTH CABIN TEMP SENSOR FILTERS VERY DIRTY.  CLEANED BOTH CABIN TEMP SENSORS FILTERS & ACCOP CABIN TEMP CONT OPS TEST, ALL TEST NORMAL, REF MM21-61-00 & 21-61-06.  NO HISTORY 30 DAYS.
